# SDR IPXA2019010737586

- Difficulty date: January 7, 2019
- Submitted: January 7, 2019
- Operation: Air carrier
- Aircraft: N127UP
- Make and model: Airbus A300 F4-622R
- Aircraft serial: 0811
- Aircraft time: 19,977 hours, 12,585 cycles
- System (JASC): 5321 · Fuselage Floor Panel
- Part: Floor Panel
- Part number: B5327072700400
- Condition: Damaged
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:N/A FLOOR PANEL 231KJ DAMAGED. FABRICATED FLOORBOARD IAW SREO A300-5320-40552-B AND DWG13-B53270727.
